# SDR USAA2010092792097

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 32,504 hours, 12,936 cycles
- Engine: Iae V2524A5
- Engine time: 37,808 hours, 15,487 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080504066
- Part serial: 25200954
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 31,632 hours, 12,347 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FLT 85 SJC-PHX - RTO - ENGINE NR 1 SURGED DURING TAKEOFF.  VISIBLE INDICATIONS ON EPR GAUGE; NOTICEABLE AUDIBLE AND YAW FLUCTUATIONS.  TAKEOFF WAS REJECTED AT 128 KTS.  MAINTENANCE FOUND BURNER PRESSURE SENSOR TUBE CONTAMINATED WITH WATER.  CLEARED WITH NITROGEN AND REPLACED ELECTRONIC ENGINE CONTROL (EEC).
